American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11H31) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Chuanming Zong. What is known about unit cubes. Bull. Amer. Math. Soc. 42 (2005) 181-211. MR 2133310.
Abstract, references, and article information
View Article: PDF

[2] Chuanming Zong. From deep holes to free planes. Bull. Amer. Math. Soc. 39 (2002) 533-555. MR 1920280.
Abstract, references, and article information
View Article: PDF

[3] J. H. Conway and N. J. A. Sloane. A new upper bound for the minimum of an integral lattice of determinant 1. Bull. Amer. Math. Soc. 23 (1990) 383-387. MR 1046123.
Abstract, references, and article information
View Article: PDF

[4] Marc A. Berger, Alexander Felzenbaum and Aviezri S. Fraenkel. New results for covering systems of residue sets. Bull. Amer. Math. Soc. 14 (1986) 121-125. MR 818066.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1